# SDR ASAA2015121014583

- Difficulty date: December 10, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 50,452 hours, 22,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88116
- Condition: Cracked
- Location: Bs 224
- Part time: 29,293 hours, 12,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW FRAME HAS CRACK AT EXTERNAL FASTENER LOCATED AT FWD LWR CORNER SECOND FROM BOTTOM.  ACFT GROUNDED.  REPAIRED R3 WINDOW FAME IAW EA 700-56EA-16327, REV.  NEW AND REO-G19436, REV A.  R & R R2 WINDOW IAW NG AMM 56-12-11.  LEAK AND OPS CHECKS GOOD. COMPLIED WITH EA NR 700-56EA-16327 AND REO G19436, REV B, CAT B, REPAIR INITIAL INSPECTION THRESHOLD 50,000 TOTAL FLIGHT CYCLES.
